American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 102 found      Go to page: 1 2 3 4

[1] Werner J. Ricker and Luis Rodríguez-Piazza. Absolutely summing multiplier operators in $L^p (G)$ for $p > 2$. Proc. Amer. Math. Soc. 142 (2014) 4305-4313.
Abstract, references, and article information   
View Article: PDF

[2] Jordi Pau. A remark on Schatten class Toeplitz operators on Bergman spaces. Proc. Amer. Math. Soc. 142 (2014) 2763-2768.
Abstract, references, and article information   
View Article: PDF

[3] Peikee Lin, Bünyamin Sarı and Bentuo Zheng. Norm closed ideals in the algebra of bounded linear operators on Orlicz sequence spaces. Proc. Amer. Math. Soc. 142 (2014) 1669-1680.
Abstract, references, and article information   
View Article: PDF

[4] Félix Cabello Sánchez. There is no strictly singular centralizer on $L_p$. Proc. Amer. Math. Soc. 142 (2014) 949-955.
Abstract, references, and article information   
View Article: PDF

[5] Albrecht Pietsch. The ideal of $p$-compact operators and its maximal hull. Proc. Amer. Math. Soc. 142 (2014) 519-530.
Abstract, references, and article information   
View Article: PDF

[6] Jerry Lopez and Deguang Han. Discrete Gabor frames in $\ell^2(\mathbb{Z}^d)$. Proc. Amer. Math. Soc. 141 (2013) 3839-3851.
Abstract, references, and article information   
View Article: PDF

[7] Guy H. Flint, Ben de Pagter and Fedor A. Sukochev. The Dixmier approximation theorem in algebras of measurable operators. Proc. Amer. Math. Soc. 141 (2013) 909-918.
Abstract, references, and article information   
View Article: PDF

[8] Quanlei Fang and Jingbo Xia. Corrigendum to ``Multipliers and essential norm on the Drury-Arveson space''. Proc. Amer. Math. Soc. 141 (2013) 363-368.
Abstract, references, and article information   
View Article: PDF

[9] Elói Medina Galego and Ronald Paternina Salguedo. Geometric relations between spaces of nuclear operators and spaces of compact operators. Proc. Amer. Math. Soc. 140 (2012) 1643-1658. MR 2869149.
Abstract, references, and article information   
View Article: PDF

[10] Quanlei Fang and Jingbo Xia. Multipliers and essential norm on the Drury-Arveson space. Proc. Amer. Math. Soc. 139 (2011) 2497-2504. MR 2784815.
Abstract, references, and article information   
View Article: PDF

[11] Cándido Piñeiro and Juan Manuel Delgado. $p$-Convergent sequences and Banach spaces in which $p$-compact sets are $q$-compact. Proc. Amer. Math. Soc. 139 (2011) 957-967. MR 2745647.
Abstract, references, and article information   
View Article: PDF

[12] Steven Lord and Fedor A. Sukochev. Noncommutative residues and a characterisation of the noncommutative integral. Proc. Amer. Math. Soc. 139 (2011) 243-257. MR 2729087.
Abstract, references, and article information   
View Article: PDF

[13] Timur Oikhberg. Restricted Schur multipliers and their applications. Proc. Amer. Math. Soc. 138 (2010) 1739-1750. MR 2587459.
Abstract, references, and article information   
View Article: PDF

[14] Elói Medina Galego. Complete isomorphic classifications of some spaces of compact operators. Proc. Amer. Math. Soc. 138 (2010) 725-736. MR 2557189.
Abstract, references, and article information   
View Article: PDF

[15] Eduardo Chiumiento. Geometry of $\mathfrak {I}$-Stiefel manifolds. Proc. Amer. Math. Soc. 138 (2010) 341-353. MR 2550200.
Abstract, references, and article information   
View Article: PDF

[16] Åsvald Lima, Vegard Lima and Eve Oja. Bounded approximation properties via integral and nuclear operators. Proc. Amer. Math. Soc. 138 (2010) 287-297. MR 2550194.
Abstract, references, and article information   
View Article: PDF

[17] Elói Medina Galego. On isomorphic classifications of spaces of compact operators. Proc. Amer. Math. Soc. 137 (2009) 3335-3342. MR 2515403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Raffaella Cilia, Joaquín M. Gutiérrez and Giuseppe Saluzzo. Compact factorization of differentiable mappings. Proc. Amer. Math. Soc. 137 (2009) 1743-1752. MR 2470833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Christian Samuel. On spaces of operators on $C(Q)$ spaces ($Q$ countable metric space). Proc. Amer. Math. Soc. 137 (2009) 965-970. MR 2457436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Andrzej Kryczka. Alternate signs Banach-Saks property and real interpolation of operators. Proc. Amer. Math. Soc. 136 (2008) 3529-3537. MR 2415037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Charlotte Wahl. Spectral flow as winding number and integral formulas. Proc. Amer. Math. Soc. 135 (2007) 4063-4073. MR 2341959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Edward Kissin. On Clarkson-McCarthy inequalities for $n$-tuples of operators. Proc. Amer. Math. Soc. 135 (2007) 2483-2495. MR 2302569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Geraldo Botelho and Daniel M. Pellegrino. Scalar-valued dominated polynomials on Banach spaces. Proc. Amer. Math. Soc. 134 (2006) 1743-1751. MR 2204287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] B. P. Duggal. A perturbed elementary operator and range-kernel orthogonality. Proc. Amer. Math. Soc. 134 (2006) 1727-1734. MR 2204285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Matthew M. Jones. Compact composition operators not in the Schatten classes. Proc. Amer. Math. Soc. 134 (2006) 1947-1953. MR 2215763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] P. J. Maher. Self-commutator approximants. Proc. Amer. Math. Soc. 134 (2006) 157-165. MR 2170555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] D. Drissi and M. Mbekhta. On the commutant and orbits of conjugation. Proc. Amer. Math. Soc. 134 (2006) 1099-1106. MR 2196043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Aicke Hinrichs. Optimal Weyl inequality in Banach spaces. Proc. Amer. Math. Soc. 134 (2006) 731-735. MR 2180891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Elena Cordero and Karlheinz Gröchenig. Necessary conditions for Schatten class localization operators. Proc. Amer. Math. Soc. 133 (2005) 3573-3579. MR 2163592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Salah Mecheri. Non-normal derivation and orthogonality. Proc. Amer. Math. Soc. 133 (2005) 759-762. MR 2113925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 102 found      Go to page: 1 2 3 4